# SDR DL76L100026

- Difficulty date: January 3, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 59,442 hours, 8,631 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU DOOR STATUS MESSAGE DISPLAYED AFTER APU SHUTDOWN ON GROUND.   FWD TO MCO AND PLACARD IAW MEL M49-11-01B. APU AIR INTAKE DOOR CLOSED MANUALLY.  APU RENDERED INOP T/S IAW FIM 49-11-00-10 FIG 104 - APU OP NORMAL- MCO/PLACARD REMOVED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS
